# SDR UPS06847739

- Difficulty date: August 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part serial: WINDOW
- Condition: Corroded
- Location: Fs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAME FITTING AT STA 1420 UPPER CUSP RT SIDE IS CORRODED OUT OF LIMITS.  REMOVED FRAME FITTING AT STA 1420 RT CUSP IAW SRM 51-3-0.  FABRICATED AND INSTALLED FITTING AT STA 1420 RT CUSP IAW SRM 51-3-2-0 AND SRM 51-03-00-0.
